# SDR 20000814SH013

- Difficulty date: July 28, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Shutoff Valve
- Part number: 1013810135
- Part serial: 0867A
- Condition: Stuck
- Location: Deice Valve
- Part time: 223 hours
- Component: Valve
- Component part number: 1013810125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE DE-ICE VALVE ON INDICATION SWITCH STICKING AND WOULD NOT INDICATE ON.  (X)
